Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 40 of 51 found articles
 
 
  On the Nilpotent Residual Norm of a Group and the Structure of S-Groups
 
 
Title: On the Nilpotent Residual Norm of a Group and the Structure of S-Groups
Author: Shen, Zhencai
Du, Ni
Walls, Gary L.
Appeared in: Mediterranean journal of mathematics
Paging: Volume 19 () nr. 4 pages xx
Year: 2022-07-18
Contents:
Publisher: Springer International Publishing, Cham
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 40 of 51 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands